MathSciNet Relay Station
MathSciNet bibliographic data
MR2531255 (2010f:34161) 34K20 (34A60 34K50 92B20 93C42 93D05)
Zhao, Hongyong; Ding, Nan; Chen, Ling Almost sure exponential stability of stochastic fuzzy cellular neural networks with delays. Chaos Solitons Fractals 40 (2009), no. 4, 1653–1659.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement